MATHEMATICA BOHEMICA

Vol. 132, No. 2, 2007 · Contents


V. Seenivasan, G. Balasubramanian:
Fuzzy semi $\alpha$-irresolute functions

Petteri Harjulehto:
Variable exponent Sobolev spaces with zero boundary values

Walter Carlip, Lawrence Somer:
Bounds for frequencies of residues of second-order recurrences modulo $p^r$

Caterina Maniscalco:
A comparison of three recent selection theorems

Futaba Okamoto, Ping Zhang, Varaporn Saenpholphat:
On $\gamma$-labelings of oriented graphs

Zdenek Halas:
Continuous dependence of solutions of generalized linear ordinary differential equations on a parameter


[Contents of Mathematica Bohemica] [Full text of the older issues of Mathematica Bohemica at DML-CZ]